Alert archive / Delaware / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 6, 2015, 2:59 PM EDT for Sussex County, Delaware. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2015, 2:59 PM EDT (18:59 UTC)
- Expired
- Jun 6, 2015, 3:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 34 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WWUS81 KPHI 061859
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT SAT JUN 6 2015
DEZ003-061930-
INLAND SUSSEX-
259 PM EDT SAT JUN 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SUSSEX
COUNTY...
AT 256 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SYCAMORE TO NEAR LAUREL...AND MOVING SOUTH AT 20 MPH.
BRIEF TORRENTIAL RAINFALL, LIGHTNING STRIKES AND NORTHERLY WIND
GUSTS UP TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
LAUREL AROUND 300 PM EDT.
DELMAR AROUND 315 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BLADES AND BETHEL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3845 7539 3846 7564 3863 7564 3867 7549
3845 7537
TIME...MOT...LOC 1856Z 350DEG 20KT 3860 7550 3856 7561
$$
DRAG-What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 6, 10:42 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 6, 10:42 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1042 AM EDT SAT JUN 6 2015 .SYNOPSIS... A WEAK COLD FRONT WILL PUSH SOUTH OF THE AREA BY THIS AFTERNOON. A STRONG HIGH PRESSURE SYSTEM OVER THE GREAT LAKES WILL REACH THE NORTH ATLANTIC COAST SUNDAY, THEN SHIFT OFFSHORE MONDAY. A COLD FRONT IS EXPECTED TO CROSS THE REGION TUESDAY BEFORE DISSIPATING TO OUR SOUTH ON WEDNESDAY. ANOTHER COLD FRONT IS FORECAST TO APPROACH THE AREA ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NOT TOO MANY CHANGES NEEDED TO THE NEAR TERM GRIDS. WEAKENING COLD FRONT IS STILL SAGGING THROUGH THE REGION AT THIS HOUR AS THE WINDS HAVE TURNED NORTH-NORTHEAST BEHIND IT. THERE IS STILL SOME LOW-LEVEL MOISTURE BEHIND THE FRONT TRYING TO PUNCH INTO THE REGION ALLOWING FOR A THICKENING OF THE CLOUDS, BUT THIS SHOULD BE MORE OF A TEMPORARY SITUATION AS STRONGER DAYTIME HEATING COMBINED WITH A BETTER DRY AIR PUSH ADVECTS IN...SCATTERING AND LIFTING OF THE CLOUDS. AN UPPER-LEVEL TROUGH ACROSS THE NORTHEAST WILL SHARPEN TODAY AS THE MAIN PIECE OF ENERGY DROPS NEAR THE AREA THIS MORNING. THIS WILL ALSO PUSH THE UPPER-LEVEL FEATURE AND ASSOCIATED WEAK SURFACE LOW THAT IS NOW OFFSHORE FARTHER AWAY DURING THE COURSE OF TODAY. THE PRESENCE OF THE SHARPENING TROUGH WILL ALLOW FOR COOLING ALOFT AND THE MODEL GUIDANCE SHOWS SOME INCREASE IN THE INSTABILITY THROUGH ABOUT THE EARLY AFTERNOON HOURS. THIS SHOULD MAINTAIN AT LEAST SOME SHOWERS WITH EVEN SOME ISOLATED THUNDER. SPC SSEO ALONG WITH THE NCAR HI-RES ENSEMBLE AND RAP CONTINUE TO INDICATE THE BETTER CHANCES OF SOME THUNDER IS THIS AFTERNOON ACROSS THE SOUTHERN AREAS WHERE SOME DEEPER MOISTURE HANGS ON LONGER COMBINED WITH POCKETS OF ENHANCED HEATING AS SOME BREAKS IN THE CLOUDS DEVELOP. THE PW VALUES ARE STILL ELEVATED AND THEREFORE SOME LOCAL DOWNPOURS CAN OCCUR. IF A CONVECTIVE CORE BECOMES STRONG ENOUGH THROUGH THE DAY ESPECIALLY SOUTH AND EAST OF PHILADELPHIA, THEN SOME SMALL HAIL CANNOT BE RULED OUT. AS FOR THE HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE GFS/NAM MOS TO START THEN MADE SOME TWEAKS ESPECIALLY ALONG THE COAST DUE TO THE ONSHORE FLOW. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... THE AXIS OF THE UPPER-LEVEL TROUGH IS FORECAST TO BE TO OUR EAST TONIGHT, WITH SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. THIS WILL RESULT IN A NORTHEASTERLY LOW-LEVEL FLOW, HOWEVER THE FORECAST SOUNDINGS SHOW THAT THE AIRMASS BECOMES RATHER DRY ESPECIALLY ABOVE THE SURFACE. AS A RESULT, WE ARE EXPECTING ANY CLOUDS TO DISSIPATE FROM NORTH TO SOUTH AND ANY LINGERING CONVECTION ACROSS THE SOUTHERN AREAS TO END EARLY. DESPITE THE ONSHORE FLOW, ENOUGH DRY AIR ADVECTION IS FORECAST THAT WE ARE NOT ANTICIPATING ANY LOW CLOUDS OR FOG. AS FOR THE LOW TEMPERATURES, WE GENERALLY USED A NAM/GFS MOS BLEND. && .LONG TERM /SUNDAY THROUGH FRIDAY/... THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB AND ECMWF AT 500MB WITH AN EQUAL SPLIT BETWEEN THE TWO AT 850MB AND 925MB. A RETURN OF MORE TYPICAL, REALLY WARMER THAN TYPICAL JUNE WEATHER IS EXPECTED IN THE LONG TERM. THE LATEST 00Z GFS IS SLIGHTLY FASTER AND MUCH NOISIER WITH ITS SHORT WAVES. THIS DOES AGREE IN PART WITH THE SREF AND ABOUT 3 TO 6 HRS FASTER THAN THE NAM. IT IS IN PRETTY GOOD TIMING AGREEMENT WITH THE GEFS. THIS GOES IN CONTRAST WITH OTHER MEDIUM RANGE MODELS THAT ARE SLOWER OR EVEN SLOWER THAN BEFORE. THE ECMWF NORTHERN ROCKIES TROF LOOKED TOO SHARP AT INITIALIZATION. WHILE SLOWER IS USUALLY BETTER IN THE SUMMER, BECAUSE OF THE SAID INCONSISTENCIES WE SPLIT THE TIMING DIFFERENCE FOR THE MONDAY EVENING CENTRIC PCPN SHOT. LATER IN THE LONG TERM WE LEANED MORE WPC'S WAY. SUNDAY ONE OF THOSE CHAMBER OF COMMERCE DAYS AS LONG AS WE CAN KEEP THE CURRENT PREDICTED RIDGE AXIS RIGHT OVER OUR CWA. PREDICTED CONVECTIVE TEMPERATURES ARE WAY OUT OF REACH AND ANY WAA CLOUDS SHOULD WAIT FOR NIGHTFALL. HAVE TO WATCH THAT ONSHORE FLOW SOUTH, BUT OTHERWISE, IT SHOULD BE MOSTLY SUNNY WITH NEAR NORMAL MAX TEMPS. STAT' GUIDANCE LOOKS PRETTY REASONABLE AND WAS FOLLOWED. SUNDAY NIGHT, FIRST THE NAM IS THE ONLY MODEL THAT BRINGS INSTABILITY ALOFT AND IS EVEN FASTER THAN THE GFS. THAT'S A RED FLAG IN ITSELF AND WE CONTINUED NO MENTION OF THUNDER. THEN IT BECOMES A QUESTION AS TO HOW DEEP INTO OUR CWA TO BRING POPS. WE WERE RATHER CONSERVATIVE BECAUSE WE REMAIN ON THE DIVERGENT SIDE OF THE PREDICTED 850/925MB JET THROUGH THE NIGHT EVEN WITH THE FASTER MODELS. DUE TO RELATIVELY LOW DEW POINTS, WE ALLOWED OUR CWA TO RADIATE SOMEWHAT BEFORE THICKER CLOUDS ARRIVE. THE MONDAY THROUGH TUESDAY SYSTEM CARRIES A FAIRLY DECENT FORECAST TROF FOR JUNE. THIS SHOWS IN THE SYNOPTIC SCALE FIELDS WITH STRONG MID LEVEL QVEC CONVERGENCE AND THE ENTRANCE REGION OF A STRONG 250MB JET. FOR EARLY JUNE TOO THE PREDICTED BULK SHEAR AND SWEAT IS WELL WITHIN SUPPORTIVE RANGE FOR SEVERE THUNDERSTORMS. THE PROBLEM WITH THAT IS THE PREDICTED CAPE IS NOT SUPERIMPOSED ON THOSE FIELDS WI OUR CWA DURING THE AFTERNOON. MID LEVEL LAPSE RATES AND PREDICTED 500MB TEMPS ARE NOT VIGOROUS. SHOWS IN THE PREDICTED TT(S) ARE LESS THAN 50. EVEN THE FASTEST GFS HAS THE BEST INSTABILITY FOR THE DAY LAGGING AND CONCENTRATED "LATE" IN THE SOUTHWESTERN PART OF OUR CWA. OTHER MODELS ARE MORE EVENING CENTERED AND THIS STARTS THE ISSUES WITH THE SUN SETTING AND UPSTREAM NON HOME GROWN CONVECTION MOVING INTO A LESS UNSTABLE ATMOSPHERE. THIS IS ALL BEST DEPICTED IN THE CALIBRATED SREF SEVERE ON SPC'S HOME PAGE. WE ARE CURRENTLY IN A MARGINAL RISK FOR SEVERE STORMS WITH THE SLIGHT RISK WEST IN THE OHIO VALLEY. REGARDLESS OF OUR SEVERE WX MAXIMIZING TIMING BEING OFF BY ABOUT SIX HOURS, PREDICTED PWATS GET TO ABOUT 1.75-2.00 INCHES. HEAVY DOWNPOURS, EVEN IF THE STORMS WILL BE PROGRESSING SHOULD OCCUR. FOR NOW OUR HIGHEST POPS IN OUR CWA ARE CENTERED ON MONDAY EVENING. WE DO KEEP CURRENT POPS FOR TUE DAY GOING UNTIL THE TROF'S STRONG SHORT WAVE CLEARS OUR LONGITUDE. DOUBT MONDAY WILL BE AS DREARILY OVERCAST AS SOME OF THE MORE PESSIMISTIC MODELS ARE PREDICTING. THUS GIVEN FULL SUN POTENTIAL CLOSE TO 90F, WE ARE AT OR ABOVE THE HIGHER STAT GUIDANCE DATASETSFOR MAX TEMPS. AIR MASS TUESDAY BEHIND THE FRONT NOT THAT COOLER AT ALL AND NOT MUCH OF A DROP OFF IN EITHER MIN OR MAX TEMPS. 500MB RIDGE IS PREDICTED TO MOVE INTO OREGON AND THEN EASTWARD BAKING THE MISSOURI VALLEY. THIS HOT AIR IS PREDICTED TO SPREAD EAST AND REACH OUR CWA ON THURSDAY AND FRIDAY. WHILE WEDNESDAY SHOULD NOT BE HUMID, MAX TEMPS WILL STILL BE ABOVE NORMAL. LATEST ECMWF WOULD GIVE SOME MID 90S FOR MAX TEMPS THU AND FRI. GIVEN ITS BIAS TOWARD OVERDOING EARLY SUMMER HEAT (ALREADY ONE UNDER ITS BELT FROM LATE MAY), WE BLENDED CONTINUITY WITH LATEST GUIDANCE TO MEET THIS SOLUTION ABOUT HALF WAY. MAX TEMPS WERE NUDGED UP TO AT OR NEAR 90F AWAY FROM THE COAST AND HIGHER TERRAIN. KEPT CONTINUITY OF NOT MANY PCPN CHANCES WED THRU FRI UNTIL FRI ITSELF AS COLD FRONT COMES CLOSER. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...MOSTLY A VFR DAY IS EXPECTED WITH SOME LINGERING MVFR CIGS NEAR ABE/RDG, AND POSSIBLY MIV/ACY. SOME SHOWERS AROUND ALONG WITH A FEW MAINLY AFTERNOON THUNDERSTORMS, HOWEVER A VCSH WAS CARRIED FOR NOW AS CONFIDENCE IS LOWER ON TIMING AND ORGANIZATION. NORTHERLY WNIDS VEERING TOWARDS THE NORTHEAST, AND INCREASING TO AROUND 10 KNOTS THROUGH THE AFTERNOON. SOME GUSTS TO 20 KNOTS ARE POSSIBLE THIS AFTERNOON ESPECIALLY CLOSER TO THE COAST. TONIGHT...ANY SHOWERS OR THUNDER ENDING EARLY NEAR AND SOUTH AND EAST OF KPHL, OTHERWISE VFR WITH CLOUDS CLEARING. EAST-NORTHEAST WINDS LESS THAN 10 KNOTS. OUTLOOK... SUNDAY AND SUNDAY NIGHT...VFR CONDITIONS EXPECTED. MONDAY AND MONDAY NIGHT...PREDOMINATELY VFR, BUT SOME MVFR/IFR ESPECIALLY IN THE AFTERNOON AND EVENING AS SHWRS AND TSTMS PRECEDE A COLD FRONT. TUESDAY...SOME LINGERING PCPN/FOG MVFR OR IFR CONDITIONS POSSIBLE EARLY. THEN BECOMING MAINLY VFR WITH ONLY MORE WIDELY SCATTERED SHOWERS OR TSTMS POSSIBLE. TUESDAY NIGHT AND WEDNESDAY...VFR. && .MARINE... THE PASSAGE OF A COLD FRONT LATER THIS MORNING WILL MAINTAIN A NORTHEASTERLY LOW-LEVEL FLOW, ESPECIALLY WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST TONIGHT. THE PRESSURE GRADIENT IS FORECAST TO TIGHTEN SOME LATER TODAY AND TONIGHT AND THIS SHOULD ALLOW SOME INCREASE IN THE WINDS. THE WINDS ARE ANTICIPATED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA, ALTHOUGH THE SEAS MAY BUILD TO ABOUT 5 FEET ESPECIALLY ACROSS THE SOUTHERN COASTAL WATERS. GIVEN THAT IT GENERALLY LOOKS ON THE MARGINAL SIDE, WE HELD OFF ON ISSUING AN ADVISORY ATTM. OUTLOOK... SUNDAY...NORTHEAST FLOW AROUND SFC HIGH MIGHT BRING SCA CRITERIA SEAS TO THE OCEAN WATERS. CONFIDENCE NOT HIGH ENOUGH AT THIS JUNCTURE TO ISSUE AN ADVISORY. LESS OF A CHANCE OVERALL ON SUNDAY NIGHT AS THE HIGH BUILDS CLOSER TO THE AREA WATERS. MONDAY THRU TUESDAY MORNING...WINDS VEER TOWARDS THE SOUTH AND THE WINDS AND WAVES BEGIN TO INCREASE. GUIDANCE TENDS TO BE TOO STRONG UNDER THESE SCENARIOS. REGARDLESS WE SHOULD COME CLOSE TO SCA CRITERIA AND TSTMS MIGHT NECESSITATE SPECIAL MARINE WARNINGS. TUESDAY AFTERNOON THROUGH WEDNESDAY...SUB SMALL CRAFT ADVISORY CONDITIONS EXPECTED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/HEAVENER NEAR TERM...GORSE/HEAVENER SHORT TERM...GORSE LONG TERM...GIGI AVIATION...GIGI/GORSE/HEAVENER MARINE...GIGI/GORSE/HEAVENER/MEOLA
Hazardous weather outlook, Jun 6, 3:55 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT SAT JUN 6 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-070800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 355 AM EDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-070800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 355 AM EDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 1:51 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 PM EDT SAT JUN 6 2015
DEZ003-004-061830-
DELAWARE BEACHES-INLAND SUSSEX-
151 PM EDT SAT JUN 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SUSSEX
COUNTY DELAWARE...
AT 150 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BIG STONE BEACH TO 6 MILES SOUTH OF WEST CAPE MAY
TO 6 MILES SOUTHEAST OF DIAMOND BEACH...AND MOVING SOUTH AT 20 MPH.
TORRENTIAL RAINS...LIGHTNING STRIKES AND NORTHERLY WIND GUSTS UP TO
35 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
CAPE HENLOPEN STATE PARK AROUND 205 PM EDT.
LEWES AND HENLOPEN ACRES AROUND 220 PM EDT.
MILTON AROUND 230 PM EDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3878 7536 3893 7533 3880 7518 3878 7512
3880 7509 3869 7508 3869 7514 3866 7513
3864 7507 3863 7507 3864 7509 3862 7507
TIME...MOT...LOC 1750Z 018DEG 16KT 3897 7524 3885 7496 3890 7476
DRAGSpecial weather statement, Jun 6, 2:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT SAT JUN 6 2015
DEZ003-061930-
INLAND SUSSEX-
259 PM EDT SAT JUN 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SUSSEX
COUNTY...
AT 256 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SYCAMORE TO NEAR LAUREL...AND MOVING SOUTH AT 20 MPH.
BRIEF TORRENTIAL RAINFALL, LIGHTNING STRIKES AND NORTHERLY WIND
GUSTS UP TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
LAUREL AROUND 300 PM EDT.
DELMAR AROUND 315 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BLADES AND BETHEL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3845 7539 3846 7564 3863 7564 3867 7549
3845 7537
TIME...MOT...LOC 1856Z 350DEG 20KT 3860 7550 3856 7561
DRAG-The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:23 PM EDT | Areal Flood Advisory | PHI | Cape May | 52 min |
| Jun 6, 2:01 PM EDT | Special Marine Warning | PHI | 14 min | |
| Jun 6, 1:51 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
| Jun 6, 2:18 PM EDT | Areal Flood Advisory | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in Delaware, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.